MAUDE Adverse Event Report: CONMED CORPORATION AIRSEAL; LAPAROSCOPE, GENERAL PLASTIC SURGERY

CONMED CORPORATION AIRSEAL; LAPAROSCOPE, GENERAL PLASTIC SURGERY
Model Number IAS8-120LP
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the surgery, an airseal ias8-120lp was utilized but it was not regulating properly, or it was saying "overpressure" and needing to vent per surgeon.It was removed from the operating room and exchanged for a new device.No patient harm.

Brand Name
AIRSEAL
Common Device Name
LAPAROSCOPE, GENERAL PLASTIC SURGERY
Manufacturer (Section D)
CONMED CORPORATION
525 french rd
utica NY 13502
MDR Report Key23671593
Report Number23671593
Device Sequence Number9761910
Product Code GCJ
UDI-Device Identifier10845854045701
UDI-Public(01)10845854045701(17)280325(10)202503264
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/14/2025
Report Date (Section F) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIAS8-120LP
Device Catalogue NumberIAS8-120LP
Device Lot Number202503264
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/28/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age86 YR
Patient SexFemale
Patient Weight65 KG
Date Report Sent to FDA11/14/2025